# SDR QXEA2016062800434

- Difficulty date: June 19, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: 85329514101
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BEAM, PN 85329514-101 AND UNDER NUT PLATES AT EMERGENCY EXIT DOOR SURROUND.  REMOVED FLOOR RETAINER, PN 85329515 REF SRM 51-41-00-00-01.  INSTALLED FLOOR RETAINER, PN 853259515, REF SRM 51-41-00-00-01 AND DWG 85329511.  REMOVED LOWER FORWARD EMERGENCY DOOR AT FS X 71.2- X 94.8 REF AMM 52-23-00-000-801.  INSTALLED LOWER FORWARD EMERGENCY EXIT DOOR REF AMM 52-23-00-400-801.  REMOVED 2 LOWER EMERGENCY DOOR STOP FITTINGS, PN 85329283-001 AT FS X88.2, FS X 77.38, Y40,  REF SRM 51-41-00-00-01.  INSTALLED 2 LOWER EMERGENCY DOOR STOP FITTINGS, PN 85329283-001 REF SRM 51-41-00-00-01.  REMOVED CORRODED EDGE BEAM, PN 85329514-101, REF SRM 51-42-05-02-01.  INSTALLED NEW EDGE BEAM, PN 85329514-101, REF SRM 51-42-05-02-01 AND DWG 85329511, REV D.  LOCATED & DRILLED FASTENER HOLES FOR NEW REPLACEMENT EDGE BEAM, PN 85329514-101, REF SRM 51-40-07-02-01. PERFORMED FUNCTIONAL TEST OF THE LOWER FORWARD EMERGENCY DOOR REF AMM 52-23-00-720-801, FUNCTION TEST GOOD.
